# SDR 97FDEA00048

- Difficulty date: January 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Bracket
- Condition: Failed
- Location: Rt Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBD PULLEY SUPPORT BRACKET HAS 3 MISSING MOUNT BOLTS CAUSING AN INCH GAP TO WEB AT FWD SIDE AND SEVERAL SHEARED RIVETS AT LOWER AND UPPER ROWS.  LOCATED AT OUTBD WEB OF NR 1 SLAT CENTER TRACK, STA NR X1S204 RT WING.  *S/D*  FABRICATED SUPPORT BRACKET PER DW-ARB3820 AND INSTALLED PER SRM NR 57-00-01 REFERENCE SNRM NR N00150.  REPAIR ON ODR COMPLETE 01-25-97.
